# SDR QXEA2023032200046

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE SHEATHING PLASTIC COATING CRACKED AND PULLED BACK EXPOSING STRANDS AT UPPER SWEDGE. REMOVED AND REPLACED AFT SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM CABLE AMM 52-42-40. ADJUSTMENT CHECK GOOD AMM 52-42-40.
